Cohomology of digraphs and (undirected) graphs

Grigoryan A, Lin Y, Muranov Y, Yau S-T (2015)
Asian Journal of Mathematics 19(5): 887-932.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Grigoryan, AlexanderUniBi; Lin, Yong; Muranov, Yuri; Yau, Shing-Tung
Abstract / Bemerkung
We construct a cohomology theory on a category of finite digraphs (directed graphs), which is based on the universal calculus on the algebra of functions on the vertices of the digraph. We develop necessary algebraic technique and apply it for investigation of functorial properties of this theory. We introduce categories of digraphs and (undirected) graphs, and using natural isomorphism between the introduced category of graphs and the full subcategory of symmetric digraphs we transfer our cohomology theory to the category of graphs. Then we prove homotopy invariance of the introduced cohomology theory for undirected graphs. Thus we answer the question of Babson, Barcelo, Longueville, and Laubenbacher about existence of homotopy invariant homology theory for graphs. We establish connections with cohomology of simplicial complexes that arise naturally for some special classes of digraphs. For example, the cohomologies of posets coincide with the cohomologies of a simplicial complex associated with the poset. However, in general the digraph cohomology theory can not be reduced to simplicial cohomology. We describe the behavior of digraph cohomology groups for several topological constructions on the digraph level and prove that any given finite sequence of non-negative integers can be realized as the sequence of ranks of digraph cohomology groups. We present also sufficiently many examples that illustrate the theory.
Stichworte
(co) homology of digraphs
Erscheinungsjahr
2015
Zeitschriftentitel
Asian Journal of Mathematics
Band
19
Ausgabe
5
Seite(n)
887-932
ISSN
1093-6106
eISSN
1945-0036
Page URI
https://pub.uni-bielefeld.de/record/2901218

Zitieren

Grigoryan A, Lin Y, Muranov Y, Yau S-T. Cohomology of digraphs and (undirected) graphs. Asian Journal of Mathematics. 2015;19(5):887-932.
Grigoryan, A., Lin, Y., Muranov, Y., & Yau, S. - T. (2015). Cohomology of digraphs and (undirected) graphs. Asian Journal of Mathematics, 19(5), 887-932.
Grigoryan, A., Lin, Y., Muranov, Y., and Yau, S. - T. (2015). Cohomology of digraphs and (undirected) graphs. Asian Journal of Mathematics 19, 887-932.
Grigoryan, A., et al., 2015. Cohomology of digraphs and (undirected) graphs. Asian Journal of Mathematics, 19(5), p 887-932.
A. Grigoryan, et al., “Cohomology of digraphs and (undirected) graphs”, Asian Journal of Mathematics, vol. 19, 2015, pp. 887-932.
Grigoryan, A., Lin, Y., Muranov, Y., Yau, S.-T.: Cohomology of digraphs and (undirected) graphs. Asian Journal of Mathematics. 19, 887-932 (2015).
Grigoryan, Alexander, Lin, Yong, Muranov, Yuri, and Yau, Shing-Tung. “Cohomology of digraphs and (undirected) graphs”. Asian Journal of Mathematics 19.5 (2015): 887-932.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar